# SDR SWAA2020050775270

- Difficulty date: May 5, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 48,625 hours, 29,023 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE GIRT OUT TOO FAR AND RUBBING ON DOOR CUTOUT. / REPOSITIONED L2 DOOR SLIDE REF B737 WORK INSTRUCTION 725-61-06 STEPS 2B; 2C; 2G; AND 2I THROUGH 2K
